# SDR AUS20020582

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT 7 LT ROW LOOSE IN TRACK.
